Menopause Home > More Drugs That Interfere With Jinteli

Some Seizure Medications
Some seizure medications may cause your body to metabolize the hormones in Jinteli too quickly, leading to low levels of Jinteli in the body. Although this can increase the risk for spotting or bleeding and make Jinteli less effective, it is not a dangerous drug interaction.
 
St. John's Wort
St. John's wort, a commonly used herbal supplement, may cause your body to metabolize the hormones in Jinteli too quickly, leading to low levels of Jinteli in the body. Although this can make Jinteli less effective, it is not a dangerous drug interaction.
 
Thyroid Medications
If you take medications for an underactive thyroid (hypothyroidism) and Jinteli together, your healthcare provider may need to increase the dose of your thyroid medication. Your healthcare provider should monitor you and make any necessary adjustments.
 

Final Thoughts

It is possible that not all drug interactions with Jinteli were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about the specific interactions that may apply to you.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.